| Model Number |
95214 |
| Medical Device Problem Codes |
Fluid/Blood Leak (1250); Gas Output Problem (1266); Air/Gas in Device (4062)
| Health Effect - Clinical Code |
Hemorrhage/Blood Loss/Bleeding (1888)
| Date of Event |
12/22/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
Medtronic received information that during use of an affinity nt oxygenator, it was reported that it had blood leakage and produced foam, resulting in decreased oxygenation efficiency.The device was replaced to complete the procedure.There was no adverse patient effect associated with this event.